MAUDE Adverse Event Report: LIVANOVA USA INC. PTS TUBING PACK; PERFUSION TUBING SET

LIVANOVA USA INC. PTS TUBING PACK; PERFUSION TUBING SET
Catalog Number 044073201
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Livanova usa inc.Received a report that in (b)(4) units belonging to a customized perfusion tubing system venous line fell off the reservoir in the middle of the procedure.There was no patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H.10.Livanova usa inc manufactures pts tubing pack.The incident occurred in (b)(6) illinois.Through follow-up communication livanova learned that the patient wasn¿t affected due to the perfusionist quick reaction.The customer also stated that the vent lines have fallen off of the reservoir as well a few times after the pumps were dry set up and confirmed that the reservoir was not over pressurized.In addition, affected packs cannot be investigated because they were thrown out by the customer.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H.11:as per pts drawing, affected connections to inspire reservoir # (b)(4) are left to the customer.Analysis of complaints database revealed that no other similar case was notified for batch concerned, nor for this pts pn, neither a concerning trend has been identified.Based on the above, considering that complained connections are not performed in livanova manufacturing and that no physical investigation could be performed on affected units, the most likely root cause of the event was an improper connection assembled by the customer at their facility.No specific action was currently deemed necessary.Livanova maintains and documents periodic customer events monitoring process in order to evaluate actions for products improvement.
 
Event or Problem Description
See initial report.

Brand Name
PTS TUBING PACK
Common Device Name
PERFUSION TUBING SET
Manufacturer (Section D)
LIVANOVA USA INC.
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC.
14401 w 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key19085877
Report Number1718850-2024-00027
Device Sequence Number7652356
Product Code DWE
UDI-Device Identifier00803622154874
UDI-Public(01)00803622154874(240)044073201(17)260218(10)2405000026(11)240219
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K881330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2026
Device Catalogue Number044073201
Device Lot Number2405000026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer11/25/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown